# SDR DALA2024071507164

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE INSIDE FWD SERVICE DOOR JAMB (R1) BTW STA Y=200 AND STA X=-55 AT PASSENGER CABIN. SUMMARY OF NRC 541: CORROSION LEVEL 2. CUSP ANGLE INSIDE FWD SERVICE DOOR JAMB (R1) BTW STA Y=200 AND STA X=-55 WAS REPAIRED PER PRI 618606-14 REV 5 AND ER/A 618606-14 REV ORIG. SECTION I. PERMANENT REPAIR. ASSOCIATED ER/A 14-618606 ADDED FOR AC 9567. (LP #0448174)
